# SDR IPXA1M68047

- Difficulty date: July 7, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Tee Fitting
- Part number: NMC6017517
- Part serial: 48417
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT SIDE OF FWD UPPER RUDDER AFT SEAL LANDING BELOW PANEL 376CR IS CORRODED.  REMOVED AFT SEAL LANDING TEE FROM RT SIDE OF FWD UPPER RUDDER.  FABRICATED REPLACEMENT T-ANGLE AND INSTALLED REF STA, SA, EA 011-5540- 01-A3264 REV I/R AND EO MD11-5540-43491-A.
